ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of certain weakly singular integral equations

Chakrabarti, A (2006) Solution of certain weakly singular integral equations. In: IMA Journal of Applied Mathematics, 71 (4). pp. 534-543.

[img] PDF
Restricted to Registered users only

Download (72kB) | Request a copy


Direct function theoretic methods are developed to handle two weakly singular integral equations with their kernels having logarithmic singularity. The present methods avoid the occurrence of higher-order (or strong) singularities, like the Cauchy type singularity in the representation of the solutions of such integral equations.

Item Type: Journal Article
Publication: IMA Journal of Applied Mathematics
Publisher: Institute of Mathematics and its Applications
Additional Information: Copyright of this article belongs to Institute of Mathematics and its Applications.
Keywords: Function theoretic methods;Weakly singular integral equations;Plemelj-type formulae;Riemann–Hilbert problem
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 12 Mar 2007
Last Modified: 19 Sep 2010 04:34
URI: http://eprints.iisc.ac.in/id/eprint/9700

Actions (login required)

View Item View Item